# SDR SWIA200820004

- Difficulty date: September 3, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 5,777 hours, 3,251 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECOND OVERHEAD EMERGENCY FLOOD LIGHT IS INOP.  FLT 3912.  FOUND BAD CONNECTION ON FIXTURE.  TIGHTENED CONNECTION PER AMM 33-51-09.  OPS GOOD.
